Optimal Approximations by Piecewise Smooth Functions and Associated Variational Problems

DSpace/Manakin Repository

Optimal Approximations by Piecewise Smooth Functions and Associated Variational Problems

Citable link to this page

. . . . . .

Title: Optimal Approximations by Piecewise Smooth Functions and Associated Variational Problems
Author: Mumford, David Bryant; Shah, Jayant

Note: Order does not necessarily reflect citation order of authors.

Citation: Mumford, David Bryant, and Jayant Shah. 1989. Optimal approximations by piecewise smooth functions and associated variational problems. Communications on Pure and Applied Mathematics 42(5): 577-685.
Full Text & Related Files:
Published Version: doi:10.1002/cpa.3160420503
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedVisionPapers--forNonCommercialUse/89-Mumford-Shah.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637121

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6948]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters